# SDR QMLA2016102716118

- Difficulty date: October 27, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N135TG
- Make and model: Urocop EC135T2
- Aircraft serial: 0298
- Aircraft time: 6,397 hours, 17,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: L533M1044205
- Condition: Cracked
- Part time: 6,397 hours, 17,236 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS FOUND IN THE RT CHANNEL BELOW FLOOR AT AFT FRAME OF SLIDING DOOR. TWO CRACKS ARE PRESENT. ONE IS ON THE MAIN STRINGER THAT MAKES UP THE STRUCTURAL FRAME FOR THE MGB FORWARD MOUNTS AND THE OTHER IS DIRECTLY ON THE OTHER SIDE OF THAT STRINGER ON A DOUBLER SUPPORT. THIS AIRCRAFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION AWAITING AN APPROVED REPAIR PROCEDURE FROM THE OEM.
